Bayesian risk maps for Schistosoma mansoni and hookworm mono-Infections in a setting where both parasites co-exist

Raso, G., Vounatsou, P., McManus, D. P. and Utzinger, J. (2007) Bayesian risk maps for Schistosoma mansoni and hookworm mono-Infections in a setting where both parasites co-exist. Geospatial Health, 2 1: 85-96. doi:10.4081/gh.2007.257


Author Raso, G.
Vounatsou, P.
McManus, D. P.
Utzinger, J.
Title Bayesian risk maps for Schistosoma mansoni and hookworm mono-Infections in a setting where both parasites co-exist
Journal name Geospatial Health   Check publisher's open access policy
ISSN 1827-1987
Publication date 2007
Sub-type Article (original research)
DOI 10.4081/gh.2007.257
Open Access Status DOI
Volume 2
Issue 1
Start page 85
End page 96
Total pages 12
Editor Robert Bergquist
Place of publication Italy
Publisher Universita degli Studi di Napoli Federico II
Collection year 2008
Language eng
Subject C1
321202 Epidemiology
730101 Infectious diseases
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 22 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 28 Mar 2008, 16:59:00 EST